MAUDE Adverse Event Report: JIANGSU CAINA TECHNOLOGY CO., LTD. COMFORT TOUCH INSUIN PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

JIANGSU CAINA TECHNOLOGY CO., LTD. COMFORT TOUCH INSUIN PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 33G, 6MM, 1/4
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
Confusion about wrong label; (b)(4) are distributing unapproved size 33g insulin pen needles.A 510k data for shows approved only for 29g, 30g, 31g, 32g.Fda 510k # is k170846.Poor flow of insulin due to needle being thin is obstructive and not sufficient.Fda safety report id # (b)(4).

Brand Name
COMFORT TOUCH INSUIN PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
JIANGSU CAINA TECHNOLOGY CO., LTD.
MDR Report Key11870001
Report NumberMW5101500
Device Sequence Number11683891
Product Code FMI
UDI-Device Identifier00850024759077
UDI-Public00850024759077
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation No Information
Type of Report Initial
Report Date (Section B) 05/20/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/05/2022
Device Model Number33G, 6MM, 1/4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient Weight85